Positive solutions for integral boundary value problems of nonlinear fractional differential equations with delay

Articles > Article ยท 2023

Authors: Tawanda Chakuvinga, Fatma Topal

Filomat, International, WoS, 2023, vol 37, pp 567-583

DOI: 10.2298/fil2302567c

Summary

In this study, we consider integral boundary value problems of nonlinear fractional differential equations with finite delay. Existence results of positive solutions for the problems are obtained on the basis of the Guo-Krasnoselskii theorem and the Leggett-Williams fixed point theorem. Comprehensive examples follow the main results in the respective sections.

View details